# SDR DALA2023061204767

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 71,644 hours, 26,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 L3 DOOR STUCK OPEN. CORRECTIVE ACTION: DOOR OUT OF SEQUENCE. OPERATED DOOR FROM OUTSIDE. NOW OPS CHK NML. (4747924)
